# SDR UALA2011072103704

- Difficulty date: July 20, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 66,847 hours, 24,628 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT PACK PUTTING OUT 90 DEGREE AIR.     REPLACED RT PACK LOW LEVEL CTR L VALVE, NO HELP.  RT PACK OUT TEMP STILL AT 81 DEGREES.  LEFT PACK 34 DEGREES.   REPLACED HEAT EXCHANGERS PER MM AND CONDENSER.
